# SDR SCNA01317

- Difficulty date: January 16, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS DISCOVERED OUT OF LIMITS ON THE LEFT HAND WING FRONT SPAR LOWER FORWARD CHORD PLATE, WS 360 TO WS 450.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727 SRM 513002.  FABRICATED NEW CHORD FROM BAC 15201143 2024 T3511.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
